# SDR SQH2011F00000

- Difficulty date: December 24, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N450HC
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166021
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 5052004
- Condition: Damaged
- Location: Lt Engine
- Part time: 3,100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN LIGHT ICING CONDITIONS DE-ICER ON LT ENGINE INLET FAILED.  BURNED SMALL HOLE ABOUT THE SIZE OF A QUARTER IN BOOT.  THE DEICER LOOKED TO BE IN GOOD CONDITION BEFORE IT FAILED.
